# SDR ZZDA2009157

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER DOOR JAMB PAN HAS EVIDENCE OF CORROSION IN SEVERAL AREAS.  INSTALLED AFT CARGO DOOR JAMB LOWER PAN CORROSION DAMAGE SPLICE REPAIR IAW B717 SRM 53-20-15 FIG 201 REPAIR 7.
